# SDR 2020F00262

- Difficulty date: January 12, 2020
- Submitted: January 14, 2020
- Operation: General aviation
- Aircraft: N667MB
- Make and model: Lear 55LEAR
- Aircraft serial: 073
- Aircraft time: 10,896 hours, 8,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN FILLED WITH SMOKE AND HAZE AT FL 380.
